# SDR SWAA2022052510377

- Difficulty date: May 23, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 31,063 hours, 14,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L/H Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFT FWD OVERWING EXIT; EXIT SIGN LIGHTS INOP / [01] RELAMPED OVERWING EXIT SIGN LIGHTS AT THE LFT FWD OVERWING EXIT PER AMM 33-51-01
